| Catalog Number |
MX-410370 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth breast implants due to the patient¿s concern with the product".Healthcare professional later reported "rupture found during explant surgery".This record is for the left side.Device was explanted and discarded.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.